# SDR CA130503004

- Difficulty date: January 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,500 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 70BM052000
- Condition: Fod
- Location: Reduction
- Part time: 1,512 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CHANGING CHIP PLUG RECEPTACLE, ENGINEER USED SYRINGE TO SUCK REMAINING OIL OUT OF GEARBOX WHEN HE VIEWED IN THROUGH RECEPTACLE HOLE WITH FLASHLIGHT HE DISCOVERED A WASHER UPON RETREIVING WASHER, HE DISCOVERED THAT IT WAS BENT AND APPARENTLY HAD GONE THROUGH GEAR TRAIN.  GEAR BOX WAS THEN REMOVED AND SENT TO MFG FOR EVALUATION.
